# SDR COMA9760144

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Engine: Ge CF343A1
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE WILL NOT START.  HUNG START TWO TRIES.  FOUND DAMGE TO HPT.  REPLACED ENGINE.
